# SDR CA960909036

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1515816147
- Condition: Punctured
- Location: Fs 1975
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK AT #2 ENGINE. RIGID FUEL TUBE PUNCTURED BEHIND CLAMP AT REAR SECTION BETWEEN FS 1975 AND 1860 OVER WL200. LINE REPLACED.
